RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Geyer, B

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:53
Abstract pages:222
Full texts:100
References:63

http://www.mathnet.ru/eng/person21005
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/216249

Publications in Math-Net.Ru
2000
1. B. Geyer, D. M. Gitman, P. M. Lavrov, “Triplectic quantization of gauge theories”, TMF, 123:3 (2000),  476–484  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 123:3 (2000), 813–820  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020